VOLUME 23 2018 NUMBERS 1–3

Towards a Theory of Complexity of Regular Languages
Janusz A. Brzozowski
Pages 67–101

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Janusz A. Brzozowski},
  title   = {Towards a Theory of Complexity of Regular Languages},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {23},
  number  = {1--3},
  pages   = {67--101},
  year    = {2018},
  url     = {https://doi.org/10.25596/jalc-2018-067},
  doi     = {10.25596/jalc-2018-067}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: atom, boolean operation, complexity measure, concatenation, convex language, most complex language, quotient complexity, regular language, reversal, star, state complexity, syntactic semigroup, unrestricted complexity
DOI: 10.25596/jalc-2018-067